IJPAM: Volume 96, No. 3 (2014)
MARCINKIEWICZ INTEGRAL AND EXTRAPOLATION
Department of Mathematics and Statistics
Jordan University of Science and Technology
Abstract. In this article, we establish boundedness of the parametric Marcinkiewicz integral operators with rough kernels. These estimates and extrapolation arguments improve and extend some known results on parabolic Marcinkiewicz integrals.
Received: August 21, 2014
AMS Subject Classification: 40B15, 40B20, 40B25
Key Words and Phrases: boundedness, prabolic Marcinkiewicz integrals, rough kernels, extrapolation
Download paper from here.
DOI: 10.12732/ijpam.v96i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 391 - 405